On an operator in the space of complex-valued functions over a finite fiel
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 57-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_6_a9,
author = {V. G. Chernov},
title = {On an operator in the space of complex-valued functions over a~finite fiel},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--61},
year = {1993},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_6_a9/}
}
V. G. Chernov. On an operator in the space of complex-valued functions over a finite fiel. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1993), pp. 57-61. http://geodesic.mathdoc.fr/item/IVM_1993_6_a9/